# SDR SWIA201437291

- Difficulty date: April 23, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 40,959 hours, 58,259 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION, LEFT MAIN GEAR DISAGREEMENT LIGHT WOULDN'T EXTINGUISH.  CYCLED GEAR, LIGHT WENT OUT.  PASSED FUNCTIONAL FLIGHT.  R & R LT MLG UPLOCK - UNLOCKING ACTUATOR AND ADJUSTED UPLOCK LINK IAW AMM.
